# SDR F3LA200800271

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 11,484 hours, 5,590 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53571554
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C CHECK INSPECTION NOTED FRAME 75 ALL SHEAR TIES FROM STRINGER 22 LEFT TO STRINGER 22 RIGHT NEED GENERAL VISUAL INSPECTION AND HFEC IF NEEDED.  MAINTENANCE INSTALLED ALL NEW SHEAR TIES AT FRAME 75 IN ACCORDANCE WITH THE REQUIREMENTS OF EA A9-53R-30262 AND SRM 51-42-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
